Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Volume 11, Issue 4 (Oct 2003)


On the construction of stable iterative methods for solving ill-posed nonlinear equations with nondifferentiable operators

A. B. Bakushinsky
  • Institute for Systems Analysis, Moscow, Russia. E-mail:
/ M. Yu. Kokurin

In this paper we present a general scheme of constructing stable iterative methods for solving nonlinear operator equations free of standard differentiability and regularity assumptions on the whole of the solution space. Equations of this type are of frequent occurrence in modern studies of inverse problems in mathematical physics and engineering. In the work we relax the classical smoothness and regularity assumptions and replace them by similar conditions on an appropriate finite dimensional affine subspace of the original solution space. In the framework of the developed scheme, we propose several implementable iterative processes for stable approximation of solutions to nondifferentiable irregular operator equations. One of the methods has been applied to a 3D inverse problem of reconstruction of the interface between two media of different densities from measurements of the gravity field on the plane outside the dividing surface. Numerical experiment confirm stability of the method relative to the noise in gravimetric data.

About the article

Published Online:

Published in Print: 2003-10-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403770862767. Export Citation

Comments (0)

Please log in or register to comment.
Log in